# SDR SIMA20180406004

- Difficulty date: April 6, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N845AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145685
- Aircraft time: 32,617 hours, 29,876 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Aft Cargo
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE EICAS WITH LIGHT BUTTON,  NO SMOKE OR FIRE DETECTABLE IN CABIN.  RESET POWER IAW AMM 24-42-00.  PERFORMED FIRE DETECTION SYSTEM OPS CHECK IAW AMM 26-10-00.  OPS CHECKED. GOOD.  REMOVED AND REPLACED THE AFT CARGO SMOKE DETECTORS IAW AMM 26-15-01. OPS CHECKED GOOD IAW AMM 26-15-00.
